| Model Number |
RONDO 3 AUDIO PROCESSOR [ME1550] |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Device was received at service_repair on 24-jun-2024.Upon first investigation, the rondo 3 had a broken housing and a leaking battery.
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Additional Manufacturer Narrative
Conclusion: during the repair process of a rondo 3 audio processor, a broken battery was detected.The damage to the rechargeable battery, housing parts, circuit board and components inside was most likely caused by strong mechanical stress.There have been no reports of patient injury from contact with leaking electrolyte.This is a final report.
Event or Problem Description
Device was received at service repair on (b)(6) 2024.Upon first investigation, the rondo 3 had a broken housing and an open battery.